# SDR MASA2021090500224

- Difficulty date: September 5, 2021
- Submitted: September 5, 2021
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 39,929 hours, 32,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14FD EMERG EXIT SIGN LIGHT.  REPLACED BULBS
